# SDR REXA2022080801783

- Difficulty date: June 28, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Spring
- Part number: SH6703754333
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL, FS 863.00 +6 - FS 953.00 +8, CORRODED. 	REMOVED, FABRICATED & REPLACED  SIDE SEAT RAIL I.A.W. CRJ SRM #53-00-49-201-002-A01 AND CRJ 700 AMM # 53-00-49-000/400-801-A17.
